Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 451-462

Coefficient subrings of certain local rings with prime-power characteristic

Department of Mathematics, Aichi Institute of Technology, Yakusa-ch6, Toyota 470-03, Japan

Received 13 October 1993; Revised 15 September 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


If R is a local ring whose radical J(R) is nilpotent and R/J(R) is a commutative field which is algebraic over GF(p), then R has at least one subring S such that S=i=1Si, where each Si, is isomorphic to a Galois ring and S/J(S) is naturally isomorphic to R/J(R). Such subrings of R are mutually isomorphic, but not necessarily conjugate in R.